# SDR ASAA2018073025564

- Difficulty date: July 26, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 43,980 hours, 13,368 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RECORDED MAINT MSG 73-20341, SHORT TIME FAULT. GROUNDED - YES. ACCOMPLISHED FIM 73-25 TASK 803. EEC BITE PROCEDURE FIM 73-00 TASK 801. NO FAULTS OR MAINT MESSAGES.
